Lattices and association schemes: a unimodular example without roots in dimension 28
Annales de l'Institut Fourier, Volume 45 (1995) no. 5, pp. 1163-1176.

Some interesting lattices can be constructed using association schemes. We illustrate this by a unimodular lattice without roots of dimension 28 which admits Sp (6,𝔽 3 )·2 as its automorphism group.

On peut obtenir certains réseaux intéressants à partir de schémas d’association. Nous construisons un tel réseau sans racines en dimension 28 qui admet Sp (6,𝔽 3 )·2 comme groupe d’automorphismes.

@article{AIF_1995__45_5_1163_0,
     author = {Bacher, Roland and Venkov, Boris},
     title = {Lattices and association schemes: a unimodular example without roots in dimension 28},
     journal = {Annales de l'Institut Fourier},
     pages = {1163--1176},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {5},
     year = {1995},
     doi = {10.5802/aif.1490},
     mrnumber = {96j:11093},
     zbl = {0843.11033},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1490/}
}
TY  - JOUR
AU  - Bacher, Roland
AU  - Venkov, Boris
TI  - Lattices and association schemes: a unimodular example without roots in dimension 28
JO  - Annales de l'Institut Fourier
PY  - 1995
SP  - 1163
EP  - 1176
VL  - 45
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1490/
DO  - 10.5802/aif.1490
LA  - en
ID  - AIF_1995__45_5_1163_0
ER  - 
%0 Journal Article
%A Bacher, Roland
%A Venkov, Boris
%T Lattices and association schemes: a unimodular example without roots in dimension 28
%J Annales de l'Institut Fourier
%D 1995
%P 1163-1176
%V 45
%N 5
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.1490/
%R 10.5802/aif.1490
%G en
%F AIF_1995__45_5_1163_0
Bacher, Roland; Venkov, Boris. Lattices and association schemes: a unimodular example without roots in dimension 28. Annales de l'Institut Fourier, Volume 45 (1995) no. 5, pp. 1163-1176. doi : 10.5802/aif.1490. http://www.numdam.org/articles/10.5802/aif.1490/

[Ar] E. Artin, Algèbre géométrique, Gauthiers-Villars, 1962. | Zbl

[Atlas] J.H. Conway, R.T. Curtis, S.P. Norton, R.A. Parker, R.A. Wilson, Atlas of Finite Groups, Oxford University Press, 1985.

[Ba] R. Bacher, Tables de réseaux entiers unimodulaires construits comme k-voisins de ℤn (Preprint), Genève, 1994. | Numdam | Zbl

[BCN] A.E. Brouwer, A.M. Cohen, A. Neumaier, Distance-Regular Graphs, Springer, 1989. | MR | Zbl

[BI] E. Bannai, T. Ito, Algebraic Combinatorics I: Association schemes, Benjamin, 1984. | MR | Zbl

[Bo] R.E. Borcherds, The Leech lattice and other lattices (Thesis), Trinity College, Cambridge, 1984.

[Bo1] R.E. Borcherds, letter (January 1994).

[BV] R. Bacher, B. Venkov, Réseaux entiers unimodulaires sans racine en dimension 27 et 28, preprint.

[Ge] P. Gérardin, Weil representations associated to finite fields, J. Algebra, 46 (1977), 54-101. | MR | Zbl

[Gr] B.H. Gross, Group representations and lattices, J. Amer. Math. Soc., 3 (1990), 929-960. | MR | Zbl

[ST] R. Scharlau, P.H. Tiep, Symplectic groups, symplectic spreads, codes and unimodular lattices, preprint. | Zbl

[Th] J.G. Thompson, Finite groups and even lattices, J. Algebra, 38 (1976), 523-524. | MR | Zbl

[Wa1] H.N. Ward, Representations of symplectic Groups, J. Algebra, 20 (1972), 182-195. | MR | Zbl

[Wa2] H.N. Ward, Quadratic Residue Codes and Symplectic Groups, J. Algebra, 29 (1974), 150-171. | MR | Zbl

Cited by Sources: